Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2012, 7:18 PM EDT for Morgan County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 7:18 PM EDT (23:18 UTC)
- Expired
- Jul 4, 2012, 7:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Morgan County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WWUS82 KFFC 042318
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT WED JUL 4 2012
GAZ049-059-042345-
718 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MORGAN AND JASPER
COUNTIES UNTIL 745 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REESE...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MORGAN AND
JASPER COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE REESE...FARRAR...SHADY DALE AND GODFREY. HEAVY RAIN
CAN ALSO BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3343 8351 3343 8353 3341 8353 3336 8359
3351 8369 3355 8368 3358 8368 3367 8354
3352 8341
TIME...MOT...LOC 2317Z 325DEG 3KT 3354 8357
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:35 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jul 4, 2:35 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT WED JUL 4 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. RIDGE CONTINUES TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED... MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON...12Z FFC SOUNDING SHOWED MODERATE WARMING ABOVE 600MB WHICH HAS LIMITED INSTABILITY SOMEWHAT COMPARED TO YESTERDAY AFTERNOON. COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. SOME COOLING IS INDICATED BY THE MODEL SOUNDINGS IN THIS SAME LAYER FOR THURSDAY... SO COVERAGE AND STRENGTH OF STORMS MAY INCREASE SOME THURSDAY...BUT NOT ENOUGH TO GO ABOVE CHANCE POPS AT THIS TIME. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES ARE PLANNED FOR THE LONG TERM. PREVIOUS DISCUSSION FOLLOWS... /ISSUED 319 AM EDT WED JUL 4 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS THROUGH THE WEEKEND. SEVERAL WEAK IMPULSES TRAVERSE THE SOUTHEAST THROUGH THE UPPER FLOW...PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. A BROAD LONGWAVE TROUGH SETS UP OVER THE EASTERN U.S. BY EARLY NEXT WEEK THROUGH THE END OF THE EXTENDED PERIOD. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH AS A BACKDOOR COLD FRONT SUN NIGHT...BECOMING STATIONARY ACROSS THE CENTRAL OR SOUTHERN GA THROUGH TUE. WITH GOOD MOISTURE TO TAP INTO...PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1000 EACH AFTERNOON WILL CONTINUE CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION EACH DAY. DAYTIME TEMPERATURES WILL CONTINUE 5 DEGREES OR SO ABOVE NORMAL WITH NEAR NORMAL LOWS. ATWELL/17 && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN NORTHWEST GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH AND EAST THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE AT BEST CONCERNING CHANCES FOR THUNDER LATE THIS AFTERNOON INTO THE EVENING. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 98 / 30 30 30 30 ATLANTA 75 94 75 94 / 30 30 30 30 BLAIRSVILLE 67 91 67 89 / 30 30 30 30 CARTERSVILLE 68 96 69 98 / 30 30 30 30 COLUMBUS 75 95 74 94 / 30 40 40 30 GAINESVILLE 73 94 73 93 / 30 30 30 30 MACON 73 95 72 95 / 30 40 30 30 ROME 69 96 69 98 / 40 30 40 30 PEACHTREE CITY 69 94 70 95 / 30 30 30 30 VIDALIA 75 95 74 97 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 5:43 AM EDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 543 AM EDT WED JUL 4 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 543 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES IN THE UPPER LEVEL FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST TODAY AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS PORTIONS OF CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A WEAK SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE REGION... ENHANCING THE THUNDERSTORM POTENTIAL THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEKEND WITH STORMS BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 4, 6:17 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT WED JUL 4 2012
GAZ016-042245-
617 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITE COUNTY
UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNICOI STATE PARK...MOVING EAST AT 15 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITE
COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...UNICOI
STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN AND SAUTEE.
&&
LAT...LON 3477 8363 3473 8362 3468 8363 3466 8365
3464 8364 3462 8364 3464 8383 3478 8382
3480 8376 3480 8368
TIME...MOT...LOC 2217Z 271DEG 13KT 3472 8371Local storm report, Jul 4, 6:19 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG RIVERDALE 33.57N 84.41W
07/04/2012 CLAYTON GA 911 CALL CENTER
911 CALL CENTER RELAYED A REPORT OF AT LEAST SIX TREES
DOWN AND NUMEROUS POWERLINES DOWN COUNTYWIDE. AT TIME OF
CALL MORE CALLS WERE COMING IN ABOUT DAMAGE.
&&
AGIBBSSpecial weather statement, Jul 4, 6:19 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED JUL 4 2012
GAZ039-042245-
619 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILKES COUNTY
UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CELESTE...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES
COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE
CENTERVILLE...CELESTE...NEWTOWN...RAYLE...TYRONE...LUNDBERG...FICKLIN
AND WASHINGTON.
&&
LAT...LON 3361 8271 3362 8272 3362 8275 3366 8282
3364 8286 3366 8291 3374 8296 3386 8290
3379 8262
TIME...MOT...LOC 2219Z 293DEG 4KT 3374 8284Special weather statement, Jul 4, 6:22 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT WED JUL 4 2012
GAZ067-042300-
622 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER COUNTY
UNTIL 700 PM EDT...
AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALVATON...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER
COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE WOOSTER...ALVATON...GAY AND IMLAC. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3322 8465 3322 8451 3318 8450 3312 8452
3311 8452 3310 8453 3308 8452 3308 8453
3305 8452 3304 8454 3301 8454 3301 8469
TIME...MOT...LOC 2223Z 355DEG 10KT 3313 8460Special weather statement, Jul 4, 6:38 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT WED JUL 4 2012
GAZ049-059-060-042315-
638 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM...MORGAN
AND JASPER COUNTIES UNTIL 715 PM EDT...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REESE THE THUNDERSTORM WAS NEARLY
STATIONARY.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM...
MORGAN AND JASPER COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE REESE...FARRAR...SHADY DALE...CENTRAL
GEORGIA EXPERIMENT STATION...WILLARD...GODFREY AND MADISON.
&&
LAT...LON 3325 8367 3354 8369 3357 8368 3359 8369
3360 8368 3361 8344 3325 8343
TIME...MOT...LOC 2238Z 262DEG 1KT 3352 8357Special weather statement, Jul 4, 7:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT WED JUL 4 2012
GAZ049-059-042345-
718 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MORGAN AND JASPER
COUNTIES UNTIL 745 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REESE...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MORGAN AND
JASPER COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE REESE...FARRAR...SHADY DALE AND GODFREY. HEAVY RAIN
CAN ALSO BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3343 8351 3343 8353 3341 8353 3336 8359
3351 8369 3355 8368 3358 8368 3367 8354
3352 8341
TIME...MOT...LOC 2317Z 325DEG 3KT 3354 8357The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 3, 8:42 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 33 min |
| Jul 3, 8:58 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 32 min |
| Jul 3, 11:23 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 36 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 30 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 29 min |
| Jul 4, 3:08 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jul 4, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 30 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 4, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 40 min |
| Jul 4, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Jul 4, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 27 min |
| Jul 4, 5:02 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jul 4, 5:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 4, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 48 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jul 4, 5:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 4, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 4, 5:42 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jul 4, 5:50 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jul 4, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 38 min |
| Jul 4, 6:04 PM EDT | Special Weather Statement | FFC | Henry | 26 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 49 min |
| Jul 4, 6:17 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Jul 4, 6:19 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jul 4, 6:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Jul 4, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 30 min |
| Jul 4, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 15 min |
| Jul 4, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jul 4, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 47 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.